How Curable Is Relapsed Wilms-Tumor

Grootloonen, JJ, Pinkerton, CR, Morrisjones, PH and Pritchard, J (1990) How Curable Is Relapsed Wilms-Tumor. Archives of Disease in Childhood, 65 9: 968-970.

Author Grootloonen, JJ
Pinkerton, CR
Morrisjones, PH
Pritchard, J
Title How Curable Is Relapsed Wilms-Tumor
Journal name Archives of Disease in Childhood   Check publisher's open access policy
ISSN 0003-9888
Publication date 1990-09-01
Year available 1990
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 65
Issue 9
Start page 968
End page 970
Total pages 3
Publisher BRITISH MED JOURNAL PUBL GROUP
Language eng
Keyword Pediatrics
Pediatrics
PEDIATRICS
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 26 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 03:44:27 EST by System User